# SDR USAA2009052291257

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 25,858 hours, 9,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3864
- Condition: Low Pressure
- Location: R2 Door
- Part time: 25,858 hours, 9,214 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8405083 - FLT#771-CLT - EMERGENCY EQUIPMENT - CIDS CAUTION ON R2 DOOR.  SERVICED R2 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-03.  CIDS CAUTION CLEARED.
